MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH
Catalog Number 0117016
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, upon opening the package it was noted that the soft mesh package had a small black item on the mesh.The device was not used and another mesh was opened.There was no patient injury.
 
Additional Manufacturer Narrative
As reported, upon opening the package it was noted that the soft mesh package had a small black item on the mesh.Preliminary visual examination confirms there is "foreign" material visible on the mesh.The material appears very small and black in color.Further review of the returned sample is currently ongoing, as such no conclusions have been made.When the sample evaluation is completed, a supplemental mdr will be submitted.A review of the manufacturing records was performed and found that the lot was manufactured to the specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
As reported, upon opening the package it was noted that the soft mesh package had a small black item on the mesh.Preliminary visual examination confirms there is "foreign" material visible on the mesh.The material appears very small and black in color.Further review of the returned sample is currently ongoing, as such no conclusions have been made.When the sample evaluation is completed, a supplemental mdr will be submitted.A review of the manufacturing records was performed and found that the lot was manufactured to the specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Addendum: this is an addendum to the initial mdr submitted to document the sample evaluation results.Evaluation of the returned sample and photos confirms that there is "foreign" material visible on the mesh.Based on the sample device evaluation, foreign matter reported on mesh (small black foreign material) was not identified as being part of the components or material used in the manufacturing process.No discrepancies were found either at the cutting process nor the packaging/sealing inspection process that could be related to condition evaluated.How or when the small black material presented on the mesh cannot be determined; however, is mostly likely to have presented after the manufacturing process.Updated fields: b4, d9, g3, g6, h2, h3, h6, h10.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD SOFT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24326888
Report Number1213643-2026-00123
Device Sequence Number18633561
Product Code FTL
UDI-Device Identifier00801741030932
UDI-Public(01)00801741030932(17)291228(10)HUJZ1298
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0117016
Device Lot NumberHUJZ1298
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown